# SDR 03FDEA02178

- Difficulty date: December 12, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM HAS SEVERAL AREAS OF CORROSION STA 344 RBL 19.  REMOVED AFT LAV WALLS FOR ACCESS.  CUT OUT AND REPLACED DAMAGED FLOORBEAM BS   344, RBL 6 -   RBL 65.  MATERIAL BAC 1505-29222, LOT 525160  DRILLED AND COUNTERSUNK FASTENER   HOLES.    ALODINED, PRIMED FLOORBEAM. INSTALLED FLOORBEAM.  REINSTALLED AFT LAV WALLS. IAW   SRM   53-10-1, SRM 51-30-2, SRM 51-30-5, SRM 51-30-8, SRM 51-10-2.
